A 84-year-old female asked:
Disclaimer

How do I know if mom's getting worse or it's the medicine? FTD on Chlopromazine 50mg @4hs and Depakote [email protected] Weak, tired, vitals are ok.

1 doctor answer
Dr. Mark Wick
Dr. Mark Wick answered
Specializes in Pathology
Medicines: I need to know why those medications are being given and what your mother's general medical problems include.
Answered on Nov 17, 2015
1
1 comment
1
1 thank
Dr. Mark Wick
Dr. Mark Wick commented
Specializes in Pathology
Provided original answer
I agree with my colleague's response to this question.
Nov 14, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Ogei Yar
Dr. Ogei Yar answered
22 years experience in Cardiology
They can - it depens (penicillamine): It depends on why you are taking these meds, what doses, and how quickly they each were added to your regimen. Further - weakness means different thi ... Read More
A 26-year-old female asked:
Dr. Jovita Anyanwu
29 years experience in Internal Medicine
Could be: Also other causes if feeling tired include boredom, poor eating habit, poor sleep and medical illness.Try reducing chronic worry,increase daily activi ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Michael Dugan
Specializes in Hematology
The most common: Cause in a young woman would be iron deficiency anemia.
A female asked:
Dr. Navita Modi
24 years experience in Obstetrics and Gynecology
Multiple reasons: It does not look like flu,looks like something to do with your GI symptoms I will see a PCP or GI doc

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month